# SDR EE4Y1101028

- Difficulty date: January 10, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N786TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53123
- Aircraft time: 39,966 hours, 38,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL FUSELAGE AT STA Y120.5 BETWEEN LONGERONS 18L AND 19L SKIN WITH DENT.  DAMAGED SKIN WAS REPAIRED IAW LOCAL FAA DER INSTRUCTIONS AND APPROVAL.
